# SDR 98ZZZX4263

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20109
- Make and model: Cessna 172M
- Aircraft serial: 17261017
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter Assy
- Part number: BA5110
- Condition: Cracked
- Location: Air Intake
- Part time: 4,000 hours
- Component: Brackett
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SCREEN CRACKED AROUND ENTIRE OUTSIDE, GOES AROUND THE GREY GLUE INSIDE OF FRAME.  GASKET REMAINS IN VERY GOOD CONDITION.
